Journal of Symbolic Logic

Minimal groups in separably closed fields

E. Bouscaren and F. Delon

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We give a complete description of minimal groups infinitely definable in separably closed fields of finite degree of imperfection. In particular we answer positively the question of the existence of such a group with infinite transcendence degree (i.e., a minimal group with non thin generic).

Article information

Source
J. Symbolic Logic, Volume 67, Issue 1 (2002), 239-259.

Dates
First available in Project Euclid: 18 September 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1190150042

Digital Object Identifier
doi:10.2178/jsl/1190150042

Mathematical Reviews number (MathSciNet)
MR1889549

Zentralblatt MATH identifier
1002.03028

Subjects
Primary: 03C60: Model-theoretic algebra [See also 08C10, 12Lxx, 13L05]
Secondary: 03C45: Classification theory, stability and related concepts [See also 03C48] 12L12: Model theory [See also 03C60]

Citation

Bouscaren, E.; Delon, F. Minimal groups in separably closed fields. J. Symbolic Logic 67 (2002), no. 1, 239--259. doi:10.2178/jsl/1190150042. https://projecteuclid.org/euclid.jsl/1190150042


Export citation